# SDR SWIA972537

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 16,488 hours, 14,713 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Faulty
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO FLIGHT SPOILER WARNING EICAS MESSAGE WITH TAKEOFF CONFIG OK.  MESSAGE FOR FLIGHT SPOILER WARNING AT APPROX 80 N1.  PERFORMED AN OPS CHECK OF THE FLIGHT SPOILER WARNING AT 80 PERCENT N1 AND TAKEOFF CONFIGURATION.  OK, NO WARNING NOTED.  REMOVED AND REPLACED LEFT FLIGHT SPOILER OUTBOARD PCU IAW MM 27-62-01.  P/N ON 27000-7, S/N ON 0474, S/N OFF 0514.
